# SDR FDEA202206141927

- Difficulty date: June 14, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27122
- Aircraft time: 58,270 hours, 27,352 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: UK
- How discovered: U
- Nature of condition: K, K, K
- Precautionary procedure: K, K, K, K

## Discrepancy

FOUND CORRODED SEAT TRACK BETWEEN STA 1280-1320 LBL 45 DAMAGED SEAT TRACK REMOVED AND NEW REPAIR SETA TRACK INSTALLED  PER SRM 53-00-52-2R, FIG. 201, OPTION 1      MAJOR REPAIR
